# SDR 9809299301

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 59370365501
- Condition: Failed
- Location: Lt Mlg
- Part time: 44,624 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR UNSAFE AND GEAR DOOR OPEN LIGHTS ILLUMINATED AFTER TAKEOFF.  FLIGHT WAS RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED MAIN LANDING GEAR RETRACT CYLINDER.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
